# SDR JJBA20120208003

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 29,050 hours, 39,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FLIGHT CREW NOTICED THAT AN EMERGENCY LIGHT FLOOR STRIP WAS INOPERATIVE.  GROUND MX CREW RESECURED EMERGENCY LIGHT STRIP ELECTRICAL CONNECTOR.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYS, OPS CHECKS WERE SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
